# SDR VNAA2020030611101

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 37,260 hours, 36,892 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R/H PACK FAIL IN FLIGHT WITH LH PACK ON DEFERRAL. PERFORMED OPS CHECK OF RH PACK IAW CRJ 200 AMM 21-51-00-710-801. OPS CHECK GOOD AT THIS TIME.
